Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 2.9 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. We just need 1% of our readers to donate. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
AFOAF decided to take the codeine first to allow it to take effect before the dissociation began, she weighed out the powder and added water to plug. The come up took maybe 10 minutes. Following this she was pretty euphoric so she decided to add the MXE
Immediately after plugging the MXE she noticed the usual intense clarity and suddenly felt pretty emotionless, almost blank. She felt the 'methoxetamine smell' and the usual 'I am home' feeling.. so sat back to enjoy the hugely distorted music, its sound now taking on that familiar 'digital' sound.
What followed was EXTREME dissociation to the point where she couldn't even distinguish senses from each other, sound seemed to bombardment her vision and her body became so numb she found any movement extremely difficult, her sense of self was not only gone (as with most of her MXE trips) but it felt like she had been utterly destroyed on some level.. .
She also found the mix of these two substances brought on extreme nausea, AFOAF threw up dozens of times during this trip and this brought on huge amounts of anxiety and confusion.
After about an hpur she actually turned off the music as it seemed to be causing pain in some way, and maybe after about 2 hours she started to feel less nauseous and more euphoric.. her vision though here was so bad she had to keep one eye closed as looking through both was so unbelievably distorted she couldn't navigate properly.
The euphoria lasted several more hours during which she was still totally numb and her senses totally distorted.. there was still a slight nausea but as her stomach was now empty and she was lying down without the inclination to move this was manageable..
After about 6 hours she was very tired and decided to go to bed. Falling asleep was easy and she awoke the next day with no noticeable hangover or comedown.
With regard to this mixture, AFOAF really didn't enjoy the peak as it was both confusing at a fundamental level (far far more than any of her strong doses on mxe alone) and it was nauseating to the point of constant vomiting.. AFOAF thinks its possible that alot of the nausea she could have avoided if she had remembered to take something for it beforehand so maybe that would have produced a better trip, but as it stands AFOAF does not recommend mixing these substances...
I can't say this is that surprising. Even a cigarette when I'm on an opiate, and I vomit once or twice. But then you throw a high dose of methoxetamine in there - scary. Make sure to rehydrate yourself plenty.
AFOAF has no trouble with opiate nausea usually as long as she stays away from oral administration (hence plugging) but can get fairly nauseous on MXE though nothing too unbearable.. I think on reflection, she should have taken some CC to alleviate stomach problems before her trip..
Oh well you live and learn lol AFOAF will be keeper her opiates and dissociatives seperate from now on haha
I'm not sure route of administration has much of anything to do with vomiting. You say you vomit once every time you do methoxetamine without fail, regardless of ROA. It's more likely that methoxetamine is causing you some serious dizziness/vertigo/disequilibrium (which happens in the brain). Opiates are also known to cause this, and when drugs cause similar effects it's common knowledge they amplify each other greatly.
Vomiting from a upper-gastrointestinal origin (stomach) is usually because of infections or food poisoning. Of course, some forms of drugs cause some serious discomfort there (robotussin gels, anyone?), but I would definitely fall in favor of the psychoactive effects throwing off equilibrium in your brain causing the vomiting over any sort of actual stomach discomfort.
That does sound an interesting mix but from AFOAFs experience here she would be extremely hesitant to mix opiates with MXE again.. plus she feels now that MXE is complete enough in itself to really warrant any additional substances
Swim finds with PCP, DXM in high doses, or MXE in high doses really just feel the dissociative mostly. Swim has tried MXE and opiates together quit a bit since swim is an everyday user mostly buprenorphine / subutex now just seems to mute the effect but with dxm in lower doses such as 60mg will potentiate most opiates which swim does a lot. just swims 2 bits since swim is a big fan of opiates and dissociatives.
Yes i pointed out in another thread that even though my subjective experience of this mix was not good, it was subjective. The dosages were quite high and AFOAF often gets nausea from codeine.. so while AFOAF doesn't recommend it she agrees others may have very enjoyable experiences with it